Thalassemia in Greek Americans
DOI: 10.1016/S0022-3476(75)80229-0
Title: Thalassemia in Greek Americans
Journal Title: The Journal of Pediatrics
Volume: 86
Issue: 6
Publication Date: June 1975
Start Page: 917-918
End Page: 917-918
Published online: 28 February 2006
ISSN: 0022-3476
Affiliations: Department of Pediatrics, Yale UniversitySchool of Medicine, New Haven, Conn. USA

Find PDF Full Text in Google Scholar:
Thalassemia in Greek Americans
Please Share this Paper with friends:
Comment
No.
Comment Content
User Name
Date
Post new Comment
UserName